# SDR CALA0100807

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 19,211 hours, 9,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE LIGHTING AT ROWS 5-9 LEFT WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE FOUND SEAT 8 MOUNTED EMERGENCY LIGHT WIRING SHORTED.  THE SHORTED SECTION OF WIRING WAS REPAIRED IAW WDM 33-51-41.
